# SDR QXEA2014122001104

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 8,563 hours, 8,998 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hinge
- Part number: 2D11541
- Condition: Damaged
- Location: Equipment Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY EQUIPMENT DOOR IS NOT SELF CLOSING.  REPLACED THE EQUIPMENT DOOR SPRING HINGES AS REQUIRED.  OPS CHECK OF DOOR IS GOOD.  RETURNED TO SERVICE.
